MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/cpt.1071

Медицинская библиотека · Clinical pharmacology and therapeutics · 2018

The Medication Risk of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis in Asians: The Major Drug Causality and Comparison With the US FDA Label.

Wang Yu-Hsin, Chen Chun-Bing, Tassaneeyakul Wichittra, Saito Yoshiro, Aihara Michiko, Choon Siew Eng, Lee Haur Yueh, Chang Mimi Mee, Roa Francisca D, Wu Cheng-Wei, Zhang Jing, Nakkam Nontaya, Konyoung Parinya, Okamoto-Uchida Yoshimi, Cheung Christina Man-Tung, Huang Jin-Wen, Ji Chao, Cheng Bo, Hui Rosaline Chung-Yee, Chu Chia-Yu, Chen Yi-Ju, Wu Ching-Ying, Hsu Chao-Kai, Chiu Tsu-Man, Huang Yu-Huei, Lu Chun-Wei, Yang Chin-Yi, Lin Yi-Ting, Chi Min-Hui, Ho Hsin-Chun, Lin Jing-Yi, Yang Chih-Hsun, Chang Ya-Ching, Su Shih-Chi, Wang Chuang Wei, Fan Wen-Lang, Hung Shuen-Iu, Chung Wen-Hung, Asian Severe Cutaneous Adverse Reaction Consortium

Сравнительное исследованиеСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

Specific ethnic genetic backgrounds are associated with the risk of Stevens-Johnson syndrome / toxic epidermal necrolysis (SJS/TEN) especially in Asians. However, there have been no large cohort, multiple-country epidemiological studies of medication risk related to SJS/TEN in Asian populations. Thus, we analyzed the registration databases from multiple Asian countries who were treated during 1998-2017. A total 1,028 SJS/TEN cases were identified with the algorithm of drug causality for epidermal necrolysis. Furthermore, those medications labeled by the US Food and Drug Administration (FDA) as carrying a risk of SJS/TEN were also compared with the common causes of SJS/TEN in Asian countries. Oxcarbazepine, sulfasalazine, COX-II inhibitors, and strontium ranelate were identified as new potential causes. In addition to sulfa drugs and beta-lactam antibiotics, quinolones were also a common cause. Only one acetaminophen-induced SJS was identified, while several medications (e.g., oseltamivir, terbinafine, isotretinoin, and sorafenib) labeled as carrying a risk of SJS/TEN by the FDA were not found to have caused any of the cases in the Asian countries investigated in this study.

Для цитирования: Wang Yu-Hsin, Chen Chun-Bing, Tassaneeyakul Wichittra, Saito Yoshiro, Aihara Michiko, Choon Siew Eng, Lee Haur Yueh, Chang Mimi Mee, Roa Francisca D, Wu Cheng-Wei, Zhang Jing, Nakkam Nontaya, Konyoung Parinya, Okamoto-Uchida Yoshimi, Cheung Christina Man-Tung, Huang Jin-Wen, Ji Chao, Cheng Bo, Hui Rosaline Chung-Yee, Chu Chia-Yu, Chen Yi-Ju, Wu Ching-Ying, Hsu Chao-Kai, Chiu Tsu-Man, Huang Yu-Huei, Lu Chun-Wei, Yang Chin-Yi, Lin Yi-Ting, Chi Min-Hui, Ho Hsin-Chun, Lin Jing-Yi, Yang Chih-Hsun, Chang Ya-Ching, Su Shih-Chi, Wang Chuang Wei, Fan Wen-Lang, Hung Shuen-Iu, Chung Wen-Hung, Asian Severe Cutaneous Adverse Reaction Consortium. The Medication Risk of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis in Asians: The Major Drug Causality and Comparison With the US FDA Label.. Clinical pharmacology and therapeutics. 2018. DOI: 10.1002/cpt.1071.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.